# SDR DALA2016100307023

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 79,928 hours, 35,325 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E DOOR SHOWS SIGNS OF CORROSION ON SKIN. CORRECTIVE ACTION: REMOVED E/E DOOR. REMOVED SURFACE CORROSION REF B757 SRM.   ALL AREAS WITHIN LIMITS. RESTORED FINISH REF PS 900-3-6-36. REINSTALLED DOOR. TRANSFERRED TO NON ROUTINE 003. (9305531)
